Pacific Journal of Mathematics

Homomorphisms on normed algebras.

Bertram Yood

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 373-381.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040109

Mathematical Reviews number (MathSciNet)
MR0104164

Zentralblatt MATH identifier
0084.33601

Subjects
Primary: 46.00

Citation

Yood, Bertram. Homomorphisms on normed algebras. Pacific J. Math. 8 (1958), no. 2, 373--381. https://projecteuclid.org/euclid.pjm/1103040109


Export citation

References

  • [1] B. H. Arnold, Rings of operators on vector spaces, Ann. of Math., 45 (1944), 24-49.
  • [2] S. Banach, Theorie des operations lineairs, Monog. Mat., Warsaw, 1932.
  • [3] F. F. Bonsall, A minimal property of the norm in some Banach algebras, J. London, Math. Soc, 29 (1954), 156-164.
  • [4] F. F. Bonsall and A. W. Goldie, Annihilatoralgebras, Proc. London Math. Soc, 4 (1954), 154-167.
  • [5] B. Brown and N. H. McCoy, Radicals and subdirect sums, Amer. J. Math., 69 (1947), 46-58.
  • [6] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. vol. 37, Providence, 1956.
  • [7] I. Kaplansky, Dual rings, Ann. of Math., 49 (1948), 689-701.
  • [8] I. Kaplansky, Normed algebras, Duke Math, J., 16 (1949), 399-418.
  • [9] I. Kaplansky, Ring isomorphisms of Banach algebras, Can. J. Math., 6 (1954), 374-381.
  • [10] E. A. Michael, Locally multiplicatively-complextopological algebras, Mem. Amer. Math. Soc. no. 11 (1952).
  • [11] C. E. Rickart, The uniqueness of norm problem in Banach algebras, Ann. of Math. 51 (1950), 615-628.
  • [12] C. E. Rickart, Representation of certain Banach algebras, Duke Math. J., 18 (1951), 27-39.
  • [13] C. E. Rickart, On spectral permanence forcertain Banach algebras, Proc. Amer. Math. Soc, 4 (1953), 191-196.
  • [14] B. Yood, Topological properties of homomorphisms between Banach algebras, Amer. J. Math., 76 (1954), 155-167.